# SDR YENA2023122901665

- Difficulty date: December 27, 2023
- Submitted: December 29, 2023
- Operation: Air carrier
- Aircraft: N203JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 023
- Aircraft time: 46,208 hours, 30,362 cycles
- System (JASC): 7597 · Engine Bleed Air System Wiring
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#221, BOS-PBI. 'BLEED 2 LEAK CAUTION AT FL 280  CABIN ALT HI  WARNING ON DESCENT; ACCOMPLISHED FIM TASK 36-21-00-810-815-A00 R/R 1 EA. CORRODED CERAMIC PIN AT LOOP 5 CONNECTORS ICAS FAULT CLEARED SYS OP CK NORM ACCOMPLISHED HIGH POWER ENGINE  ASSURANCE RUN (PRECAUTIONARY) NO LEAKS OR IEACAS MESSAGES PRESENT.'
